# SDR A6WA201441123

- Difficulty date: February 12, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 26,013 hours, 25,966 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Fire
- Location: Apu Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

APU FIRE, PILOTS NOTICED HIGH EGT BUT NO RPM.  EMERGENCY CREWS WERE ALERTED.  COMPLIED WITH QRH, BOTTLE NEVER DISCHARGED.  FIRE WENT OUT ON ITS OWN AFTER SHUTTING DOWN APU.  INSPECTED APU & SURROUNDING AREA, NO FIRE DAMAGE NOTED.  IAW 25643 4 FOR MEL.  VERIFIED NO FIRE DAMAGE INSIDE APU ENCLOSURE.
